On a generalization of the $T$-problem for the equation $u_{xx}+\operatorname{sign}yu_{yy}=0$
Doklady Akademii Nauk, Tome 151 (1963) no. 6, pp. 1271-1273
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_151_6_a7,
author = {G. Karatoprakliev},
title = {On a generalization of the $T$-problem for the equation $u_{xx}+\operatorname{sign}yu_{yy}=0$},
journal = {Doklady Akademii Nauk},
pages = {1271--1273},
year = {1963},
volume = {151},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_151_6_a7/}
}
G. Karatoprakliev. On a generalization of the $T$-problem for the equation $u_{xx}+\operatorname{sign}yu_{yy}=0$. Doklady Akademii Nauk, Tome 151 (1963) no. 6, pp. 1271-1273. http://geodesic.mathdoc.fr/item/DAN_1963_151_6_a7/